question-icon

What are the side effects of I pill?

default
Posted on Thu, 28 May 2015
Question: hello sir ystrdy night we slept together me & girl friend i touchd my penis in her vagina bt didnt inserted deep inside nthng it ws jst 5 secnd bt to stay safe she took ipill in aftrnun within 24hr
can you please tell is that any sideeffect for her that she took ipill without getting intercourse coz we had a doubt and we dont wanted to take chance so,??
doctor
Answered by Dr. Richa Agarwal (10 minutes later)
Brief Answer:
Side effects will be same.

Detailed Answer:
Hello dear,

Thanks for trusting hcm about your health care.
I can understand your concern here.
Whether you had intercourse or not if you had I- pill than side effects will be same.
Usually I-pill is a safe drug but excessive and frequent use is not re ommanded because it contains high doses of hormone in it and may cause nausea, vomiting, headache and menstrual irregularities.
So better do safe sex in future to avoid its use and side effects.
Hopefully found useful, feel free to discuss more.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Richa Agarwal (3 minutes later)
side effect will be same means??? nothing will happen to her na.... regarding her health in future ans for pregnancy or periods coz she took for 1st time so??
doctor
Answered by Dr. Richa Agarwal (10 minutes later)
Brief Answer:
Nothing happened in future.

Detailed Answer:
Hello dear,

Please do not get worried, I mean to say that side effects ( if happened) due to intake of I-pill are same means that side effects are due to high doses of hormone in it, it is not depend upon whether you had intercourse or not.
I know in your case the chances of pregnancy is almost negligible and every person who take I- pill is not suffering with its side effects but some person have side effects.
There is no need to worry about her future because it is quite safe but yes frequent use is not recommended.
Hope it is clear now, any doubt please ask again.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Richa Agarwal (3 minutes later)
but mam,
she told that jst before she had went to washrum and her urine colour was jst dark yellow orangetype so, how it happend ? and plz recommend spmething healthy things what to eat?
doctor
Answered by Dr. Richa Agarwal (32 minutes later)
Brief Answer:
It can be due to low intake of water.

Detailed Answer:
Hello,

The yellow color of urine can be due to low intake of water, so she should drink a lot of water.
She should take some green tea, canberry juices, leafy vegetables and more fruits.
Take healthy and balanced diet which is rich in whole grain, high protein and carbohydrate diet, less spicy and oily food.
Do some yoga and meditation.
Do some mild exercise.
Hope it is useful, feel free to ask more questions.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3828 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of I pill?

Brief Answer: Side effects will be same. Detailed Answer: Hello dear, Thanks for trusting hcm about your health care. I can understand your concern here. Whether you had intercourse or not if you had I- pill than side effects will be same. Usually I-pill is a safe drug but excessive and frequent use is not re ommanded because it contains high doses of hormone in it and may cause nausea, vomiting, headache and menstrual irregularities. So better do safe sex in future to avoid its use and side effects. Hopefully found useful, feel free to discuss more. Good luck. Regards